# SDR REXA00013

- Difficulty date: November 7, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N112PX
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT.  REPLACED FUEL TOTALIZER CIRCUIT BREAKER, PERFORMED GROUND RUNS WITH ALL SYSTEMS ON, NO DEFECT NOTED.  (M)
